MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORD VIOLET W/MO7 TAPRNDL * PK/12; POLYDIOXANONE SUTURE
Model Number 223104
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown surgery on an unknown date, it was observed that the needle disassembled when the first stitch passed through the tissue.It was not reported if there was a delay in the surgical procedure.It was not reported if a spare device was available for use.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, the following additional information was received.It was reported that the event occurred during reconstruction of the anterior cruciate ligament.There was no delay in the surgery.The procedure was completed by using another suture of the same reference.There were no complications to the patient.D4 h4: the lot number, expiration date, and device manufacture date were all reported as unknown on the initial report.All fields have been updated accordingly.Therefore, udi: (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: according to the information provided, it was reported that the needle is disassembled when the first stitch is passed through the tissue.The complaint device was received and evaluated.Visual observations confirm that the needle was detached and separated from the suture.The complaint can be confirmed.No other anomalies were observed.The possible root cause can be attributed to excessive tension applied in the suture or can be associated with the tissue can be thick and hard.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device lot number:6l00266, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10207292
Report Number1221934-2020-01694
Device Sequence Number2121311
Product Code GAT
UDI-Device Identifier10886705008759
UDI-Public10886705008759
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number223104
Device Catalogue Number223104
Device Lot Number6L00266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer08/26/2020
11/06/2020
12/16/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date08/31/2020
11/09/2020
12/17/2020
Patient Sequence Number1